# SDR FDEA201811193290

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 51,187 hours, 31,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FOUND FUSELAGE STRINGER CORRODED AT STA 740-STA 760 S25L. MADE THE REPAIR PARTS PER SRM 53-00-03 REPAIR 2 FIG 201, WET INSTALLED THE REPAIR PARTS PER SRM51-40-02. MAJOR REPAIR IAW GMM 6-2-100.
